Title of article :
Geometric interpolation by planar cubic polynomial curves Original Research Article
Author/Authors :
Jernej Kozak، نويسنده , , Marjeta Krajnc، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2007
Pages :
12
From page :
67
To page :
78
Abstract :
The purpose of this paper is to provide sufficient geometric conditions that imply the existence of a cubic parametric polynomial curve which interpolates six points in the plane. The conditions turn out to be quite simple and depend only on certain determinants derived from the data points.
Keywords :
Polynomial curve , Geometric interpolation , Existence
Journal title :
Computer Aided Geometric Design
Serial Year :
2007
Journal title :
Computer Aided Geometric Design
Record number :
1139282
Link To Document :
بازگشت